# SDR SWAA001610

- Difficulty date: August 25, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 32,268 hours, 32,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE EMERGENCY LIGHT INOP.  RELAMPED PER MM.
